# SDR VJ970364

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY OVERHEAD AISLE LIGHTS AT SEATS 10-14 INOP.  REPLACED NICAD 'D' CELL BATTERIES.  OPS CHECK GOOD IAW MM 33-50.
